Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Being Med-Sensitive-beauberry

Posted by NewQuestions on March 2, 2009, at 10:46:41

In reply to Re: Being Med-Sensitive-beauberry, posted by NewQuestions on March 2, 2009, at 10:02:50

Beauberry--my most distressing symptom right now is major confusion, lack of ability to learn, lack of concentration, memory loss. I feel like my hard drive has been erased--major vacancy.

I think it is either from protracted withdrawal off of a SSRI or a side effect of the benzo I am on (which I am tapering off). Can you relate to this?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NewQuestions thread:881677
URL: http://www.dr-bob.org/babble/20090223/msgs/883352.html